Repositorio de producción científica de la Universidad de Sevilla

A lower bound for the power of periodic solutions of the defocusing discrete nonlinear Schrodinger equation

 

Advanced Search
 
Opened Access A lower bound for the power of periodic solutions of the defocusing discrete nonlinear Schrodinger equation
Cites
Show item statistics
Icon
Export to
Author: Karachalios, Nikolaos I.
Cuevas-Maraver, Jesús
Eilbeck, J. Chris
Date: 2008
Published in: Dynamics of Partial Differential Equations, 5 (1), 69-85.
Document type: Article
Cite: Karachalios, N.I., Cuevas-Maraver, J. y Eilbeck, J.C. (2008). A lower bound for the power of periodic solutions of the defocusing discrete nonlinear Schrodinger equation. Dynamics of Partial Differential Equations, 5 (1), 69-85.
Size: 163.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/16673

This work is under a Creative Commons License: 

This item appears in the following Collection(s)